# SDR ASOA02422

- Difficulty date: July 25, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120051
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 12023348005
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DURING CRUISE FROM ILM TO ATL, AT APPROX 22,000 FT, CABIN PRESSURE STARTED TO CLIMB AT 2000 FPM.  CAPTAIN ATTEMPTED TO USE THE MANUAL CONTROLLER, NO EFFECT.  DESCENT WAS INITIATED.  AT 18,000 FT BOTH BLEED OVERHEAT LIGHTS ILLUMINATED BUT SOON EXTINGUISHED AFTER QRH CHECKLIST WAS PERFORMED.  AT ALTITUDE OF 16,000 FT THE CABIN OXYGEN MASKS HAD DEPLOYED.  CABIN PRESSURE INDICATED 10,000.  UPON REACHING FL100 THE CABIN PRESSURE DESCENDED TO 8000 WITH A DELTA P OF 1.  AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR SEAL WHICH WAS FOUND TO BE RIPPED.  PRESSURIZATION CHECK UP TO 4 DELTA P GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
